Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have oily skin and lots of red spot on back. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
My skin is lots of oily and i have lots of red spots on my back. I am facing with this problem from last 1 year but i always ignore this spots due to thinking of my oily skin but this spots are increses month by month what can i do???
Posted Tue, 8 Oct 2013 in Acne
Answered by Dr. Kalpana Pathak 29 minutes later
Brief Answer:
Please read a detailed answer below

Detailed Answer:
Thanks for writing to us.
I have gone through the pics attached. You are having acne vulgaris(pimples). Acne can involve face, chest, upper arms and back.

To treat the same
Bathe with anti acne soap bar like acnay bar or per over or benzosoft soap
Apply clindamycin lotion in morning and adapalene gel in night.
Take tablet doxycycline or minocycline daily(only after prescription from a doctor nearby)

It might take two weeks to a month to see complete response.
One acne is completely resolved, continue with soap to prevent further flare ups and apply hydroquinone tretinoin combination cream like skinlite ever or melapik ever to reduce marks. Apply this cream in night only.

Hope this answered your query. Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor